On the public economics of annuities with differential mortality
Antoine Bommier,
Marie-Louise Leroux and
Jean-Marie Lozachmeur
Journal of Public Economics, 2011, vol. 95, issue 7, 612-623
Abstract:
This paper studies the problem of redistribution between individuals having different mortality rates. We use a continuous time model in which there are two types of individuals characterized by different survival probability paths. Individual preferences are represented by a generalized life-cycle utility function which can exhibit temporal risk aversion. We successively compare utilitarian allocations when individuals exhibit temporal risk neutrality and temporal risk aversion. This problem is analyzed in the contexts of full information and asymmetric information on mortality rates.
Keywords: Uncertain Lifetime; Redistribution; Annuities; Nonlinear Taxation (search for similar items in EconPapers)
JEL-codes: H23 H55 I31 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047272710001805
Full text for ScienceDirect subscribers only
Related works:
Journal Article: On the public economics of annuities with differential mortality (2011) 
Working Paper: On the Public Economics of Annuities with Differential Mortality (2010) 
Working Paper: On the public economics of annuities with differential mortality (2009) 
Working Paper: On the Public Economics of Annuities with Differential Mortality (2009) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:95:y:2011:i:7:p:612-623
DOI: 10.1016/j.jpubeco.2010.11.020
Access Statistics for this article
Journal of Public Economics is currently edited by R. Boadway and J. Poterba
More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().